Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 41, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 2, 2006, 10:43 PM CDT for Montague County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2006, 10:43 PM CDT (03:43 UTC)
- Expired
- May 3, 2006, 2:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 128 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1925 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 030345 FFWFWD TXC337-030745- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1043 PM CDT TUE MAY 2 2006 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... MONTAGUE COUNTY IN NORTH CENTRAL TEXAS * UNTIL 245 AM CDT * AT 1041 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NEAR LAKE NOCONA TO MONTAGUE TO BOWIE MOVING EAST AT 25 MPH. RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE LIKELY WITH SOME HIGHER AMOUNTS. RAPID RISES ON STREAMS AND CREEKS ARE LIKELY. * THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL BE NEAR... FORESTBURG BY 1110 PM BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3370 9794 3350 9795 3350 9749 3389 9752 $$
3 follow-up statements
000 WGUS74 KFWD 030414 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1112 PM CDT TUE MAY 2 2006 TXC337-030745- MONTAGUE TX- 1112 PM CDT TUE MAY 2 2006 ...A FLASH FLOOD WARNING CONTINUES UNTIL 245 AM CDT FOR MONTAGUE COUNTY... AT 1110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THE STORMS EXTENDED FROM NEAR SAINT JO...TO FORESTBURG...TO WEST OF BOWIE. MOVEMENT WAS EAST AT 15 MPH. THIS IS A DANGEROUS FLOOD SITUATION. AT 1109 PM...SPOTTERS REPORTED FLASH FLOODING IN BOWIE. VEHICLES WERE STALLED IN HIGH WATER...AND A HIGH WATER RESCUE WAS TAKING PLACE. TRAVEL IN THE BOWIE AREA IS DISCOURAGED. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TURN AROUND...DONT DROWN. LAT...LON 3370 9794 3350 9795 3350 9749 3389 9752 $$
000 WGUS74 KFWD 030442 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1140 PM CDT TUE MAY 2 2006 TXC337-030745- MONTAGUE TX- 1140 PM CDT TUE MAY 2 2006 ...A FLASH FLOOD WARNING CONTINUES UNTIL 245 AM CDT FOR MONTAGUE COUNTY... AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THE STORMS ESTENDED FROM JUST SOUTH OF SAINT JO...TO FORESTBURG...TO BOWIE...MOVING EAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORESTBURG AND ST. JO. THIS IS A DANGEROUS AND POTENTIALLY LIFE-THREATENING FLOOD SITUATION. OVER THREE INCHES OF RAIN HAS FALLEN OVER MUCH OF SOUTHERN MONTAGUE COUNTY SINCE 1045 PM. AT LEAST ONE HOME HAS FLOODED IN BOWIE...AND AT LEAST ONE HIGH WATER RESCUE WAS REQUIRED. TRAVEL ACROSS BOWIE...AND SOUTHERN MONTAGUE COUNTY...IS DISCOURAGED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3370 9794 3344 9794 3345 9749 3389 9752 $$
000 WGUS74 KFWD 030745 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 240 AM CDT WED MAY 3 2006 TXC337-030745- MONTAGUE TX- 1140 PM CDT TUE MAY 2 2006 ...THE FLASH FLOOD WARNING FOR MONTAGUE COUNTY HAS BEEN CANCELLED... HEAVY RAINFALL HAS MOVED OUT OF THE AREA...AND RESIDUAL FLOODING HAS ENDED THROUGHOUT THE COUNTY. LAT...LON 3370 9794 3344 9794 3345 9749 3389 9752 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 9:58 PM CDT, 45 minutes earlier.
Area forecast discussion, May 2, 9:58 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 958 PM CDT TUE MAY 2 2006 .958 PM PUBLIC DISCUSSION... TWO SQUALL LINES WILL CONTINUE TO MOVE EAST ACROSS NORTH TEXAS. WE HAVE UPDATED THE ZONE FORECAST AND UPPED POPS IN MOST AREAS TO 60 PERCENT. DAMAGING WINDS AND HAIL OF PENNY TO QUARTER SIZE APPEAR TO BE THE MAIN THREATS. #26 .AVIATION... PER REASONS DISCUSSED BELOW...HAVE INCLUDED THUNDER AT METROPLEX SITES FROM 4-9Z AND WACO FROM 6-11Z. MVFR STRATUS POSSIBLE IN WACO BEFORE STORMS MOVE IN...BUT HAVE LEFT IT OUT OF METROPLEX DUE TO POSSIBLE STORM OUTFLOW. WILL CONTINUE TO SHOW VFR WED MORNING THROUGH 0Z...WITH AFTERNOON AIRMASS STABILIZED BY TONIGHT/S ROUND. OBVIOUSLY WILL CONTINUE TO CLOSELY MONITOR THE CONVECTIVE TRENDS TO THE NW...AND AMENDMENTS MAY BE FORTHCOMING. TR.92 && .620 PM DISCUSSION... WE AGREE WITH THE PREVIOUS ASSESSMENT THAT TONIGHTS FORECAST IS ONE OF CONSIDERABLE DIFFICULTY. OUR CURRENT THINKING IS THIS... THE NORTH-SOUTH AREA OF NUMEROUS SEVERE THUNDERSTORMS...FROM THE EASTERN OKLAHOMA PANHANDLE...SOUTHWARD TO NORTH OF SAN ANGELO...WILL CONTINUE TO MOVE SLOWLY EAST OVER THE NEXT FEW HOURS. THEN...AFTER THE SUN SETS...A LOW LEVEL JET STREAM (LLJ) WILL FORM NEAR AN AXIS FROM NEAR COMANCHE...NORTHWARD TO CHILDRESS AND THE OKLAHOMA/TEXAS PANHANDLE BORDER. BY MID- TO LATE EVENING...THE SEVERE STORMS NOW IN THE PANHANDLE PROBABLY WILL COALESCE INTO A MESOSCALE CLUSTER OF STRONG TO SEVERE STORMS...CALLED A MESOSCALE CONVECTIVE COMPLEX (MCS)...IN RESPONSE TO A FAVORABLE SUPPLY OF MOISTURE AND CONVERGENCE PROVIDED BY THE NORTHWARD DIRECTED NOCTURNAL LLJ. THE MCS WILL THEN TURN MORE SOUTHERLY (AS STORMS FORM SOUTHWARD BECAUSE OF THE STRONG INFLOW OF ELEVATED WARM...MOIST AIR ASSOCIATED WITH THE LLJ)...TRACKING INTO THE FACE OF THE LLJ...AND DROPPING ALMOST DUE SOUTH ACROSS WESTERN PORTIONS OF NORTH TEXAS AND ADJACENT PORTIONS OF WEST TEXAS...(THE LOW LEVEL CONVERGENCE IS DUE TO THE LLJ...WHICH WILL BE AUGMENTED IN THE GENERATION OF NEW STORMS FURTHER SOUTH WITH TIME...BY THE FACT THAT THE LEFT OVER BOUNDARY FROM LAST NIGHTS STORMS IS IN THE SAME AREA.) 60% CONFIDENCE IS FAIRLY HIGH...BUT LEAVES ROOM FOR OTHER POSSIBLE CONVECTIVE EVOLUTIONS.) AT THIS TIME...WE WILL UPDATE THE HAZARDOUS WEATHER OUTLOOK AND THE ZONE FORECAST...TO INCREASE THE THREAT OF THUNDERSTORMS...MAINLY IN THE WESTERN COUNTIES OF NORTH TEXAS. WE WILL LOWER POPS IN THE NORTH AND EAST A BIT...WHILE INCREASING THEM IN THE WEST. #26 && 400 PM .DISCUSSION... VERY DIFFICULT FORECAST THIS AFTERNOON...AS SEVERAL THINGS ARE CURRENTLY AFFECTING THE ATMOSPHERE. MORNING MCS HAS LEFT OUTFLOW BOUNDARIES ACROSS OUR SRN SECTIONS AND ACROSS SRN AND CENTRAL OK THIS AFTERNOON. DESPITE ABUNDANT CAPE ACROSS OUR SOUTH...STORMS HAVE HAD A DIFFICULT TIME DEVELOPING. THIS IS LIKELY DUE TO LARGE SCALE UPPER LEVEL SUBSIDENCE AS INDICATED BY H7-H3 DIV-Q LAYER. MORNING CONVECTION HAS ALSO STABILIZED THE N TEXAS AREA SOMEWHAT...AS INDICATED BY 18Z KFWS SOUNDING. CAN NOT RULE OUT STORMS GETTING GOING JUST ABOUT ANYWHERE IN OUR CWA LATE THIS AFTERNOON AND EVENING...BUT MODELS AND PAST EXPERIENCE SUGGEST WE WILL HAVE TO WAIT UNTIL LATER THIS EVENING/OVERNIGHT FOR THE SUBSIDENCE TO WEAKEN AND THE NEXT WEAK H5 VORT MAX TO ARRIVE. STORMS SHOULD GET GOING ACROSS WRN OK AND THE ERN TX PANHANDLE...BEFORE MOVING E-NE INTO N TEXAS LATER TONIGHT. FORECAST CAPE AND INSTABILITY SHOULD BE ENOUGH TO GET SOME LARGE HAIL AND DAMAGING WINDS. WL GO ALONG WITH SPC OUTLOOK AREA. STORMS MAY LINGER INTO THE MORNING HOURS...AS A DECAYING MCS. OTHERWISE...SUBSIDENCE FROM EXITING PVA AND INCREASED H5 RIDGING SHOULD TURN OFF THE RAIN FOR MUCH OF WED. NEXT FRONT AND UPPER LEVEL SYSTEM APPROACH LATE WEDNESDAY NIGHT INTO THUR...WITH FROPA EXPECTED ON FRIDAY. STILL LOOKS LIKE A DECENT SHOT AT ADDITIONAL STORMS...WITH SEVERE WX NOT OUT OF THE QUESTION. WEEKEND LOOKS GOOD...WITH NEXT CHANCE OF RAIN MONDAY. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 88 66 86 / 30 20 30 30 WACO, TX 67 89 66 87 / 20 10 0 10 PARIS, TX 66 86 65 84 / 40 20 40 40 DENTON, TX 67 87 66 85 / 40 20 40 30 MCKINNEY, TX 66 85 65 84 / 40 20 40 30 DALLAS, TX 67 87 65 86 / 30 20 30 30 TERRELL, TX 66 86 65 85 / 30 20 20 20 CORSICANA, TX 67 87 65 87 / 20 10 10 20 TEMPLE, TX 67 88 66 87 / 20 10 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /80
Hazardous weather outlook, May 2, 8:50 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 850 PM CDT TUE MAY 2 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 710 PM CDT TUE MAY 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS ALL OF NORTH TEXAS. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN WILL BE THE MAIN WEATHER THREATS. SEVERAL LINES OF THUNDERSTORMS WILL MOVE EAST AND SOUTHEAST ACROSS NORTH TEXAS TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND 60 TO 70 MPH WINDS. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN HALF OF NORTH TEXAS WEDNESDAY THROUGH THURSDAY AND ACROSS THE ENTIRE REGION THURSDAY NIGHT THROUGH SATURDAY MORNING. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHERN HALF OF THE REGION WEDNESDAY AND THURSDAY AND REGION-WIDE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY WILL BE REQUESTED LATE THIS EVENING AND OVERNIGHT...MAINLY NEAR AND WEST OF INTERSTATE 35. 26
In the hours before
Special weather statement, May 2, 9:12 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 912 PM CDT TUE MAY 2 2006 TXZ116>118-129>132-141-030245- COMANCHE-EASTLAND-ERATH-HOOD-PALO PINTO-PARKER-SOMERVELL-TARRANT- 912 PM CDT TUE MAY 2 2006 ...SIGNIFICANT WEATHER UPDATE... AT 912 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF MINERAL WELLS TO 13 MILES NORTHWEST OF COMANCHE...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...AZLE... BLUFF DALE...BRIAR...CHALK MOUNTAIN...CLAIRETTE...COOL...DE LEON... DUBLIN...EAGLE MOUNTAIN...GLEN ROSE...GORDON...GORMAN...GRANBURY... HUCKABAY...HUDSON OAKS...LAKESIDE...LINGLEVILLE...LIPAN...MINERAL WELLS...MORGAN MILL...OAK TRAIL SHORES...PECAN ACRES...PELICAN BAY... PURVES...RENO...SALESVILLE...SPRINGTOWN...STEPHENVILLE... WEATHERFORD...WHITE SETTLEMENT...WILLOW PARK...DINOSAUR VALLEY STATE PARK AND MINERAL WELLS STATE PARK. PEA-SIZED HAIL...WIND GUSTS TO 50 MPH...AND HEAVY RAIN CAN BE EXPECTED FROM THESE STORMS. IF THESE STORMS INTENSIFY...ONE OR MORE SEVERE THUNDERSTORM WARNINGS MAY BE NEEDED. 13
Special weather statement, May 2, 9:23 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 923 PM CDT TUE MAY 2 2006 TXZ100-101-030300- JACK-YOUNG- 923 PM CDT TUE MAY 2 2006 ...SIGNIFICANT WEATHER UPDATE... AT 923 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM 11 MILES NORTH OF OLNEY...MOVING SOUTHEAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM...JEAN...JERMYN... LOVING AND OLNEY. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED FOR YOUNG AND POSSIBLY JACK COUNTIES PRIOR TO 10 PM.
Special weather statement, May 2, 9:37 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 937 PM CDT TUE MAY 2 2006 TXZ091-030300- MONTAGUE- 937 PM CDT TUE MAY 2 2006 ...SIGNIFICANT WEATHER UPDATE... AT 937 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF HENRIETTA...MOVING EAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE MONTAGUE...NOCONA... RINGGOLD...ST. JO AND STONEBURG. SMALL HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
Local storm report, May 2, 10:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT TUE MAY 02 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TSTM WND GST 7 N COMANCHE 32.00N 98.60W
05/02/2006 E60 MPH COMANCHE TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 9:22 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 53 min |
| May 2, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Young | 58 min |
| May 2, 9:33 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| May 2, 9:53 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 67 min |
| May 2, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 53 min |
| May 2, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 53 min |
| May 2, 10:40 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 65 min |
| May 2, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| May 2, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 63 min |
| May 2, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 60 min |
| May 2, 11:06 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 54 min |
| May 2, 11:12 PM CDT | Severe Thunderstorm Warning | FWD | Young | 21 min |
| May 2, 11:30 PM CDT | Flash Flood Warning | FWD | Comanche, Erath | 3 hr |
| May 3, 2:38 AM CDT | High Wind Warning | FWD | Dallas, Parker, Tarrant | 82 min |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.